# SDR ASAA2013030194033

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 47,231 hours, 26,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2073771077
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT COVER NEXT TO R1 DOOR CAME OFF.  INSTALLED COVER.
